# SDR CA100623003

- Difficulty date: June 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 7,708 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002009
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,103 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 16 CM CRACK FOUND ON MAIN ROTOR BLADE INTRADOS SECTION C LOCATED 144 CM FROM STATION 0.0 MM CORDWISE.
